# SDR MALA040500

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 14,077 hours, 15,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK HAS SMALL SPOTS OF CORROSION AT STA 305 & 310.  NEW SEAT TRACK SECTION WAS FABRICATED AND INSTALLED IAW MESABA EO 53060.
